# SDR SWIA200210642

- Difficulty date: February 8, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 6,504 hours, 6,491 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: O2 Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE ONCE AIRBORNE.  RETURNED TO SLC.  FOUND O2 SERVICE DOOR OPEN.  INSPECTED DOOR AND SECURED DOOR.  OPS CHECK GOOD.
